MATHEMATICA BOHEMICA, Vol. 126, No. 3, pp. 607-612 (2001)

Route systems on graphs

Manoj Changat, Henry Martyn Mulder

Manoj Changat, Department of Futures Studies, University of Kerala, Trivandrum, India; Henry Martyn Mulder, Econometrisch Instituut, Erasmus Universiteit, P.O. Box 1738, 3000 DR Rotterdam, The Netherlands, e-mail:

Abstract: The well known types of routes in graphs and directed graphs, such as walks, trails, paths, and induced paths, are characterized using axioms on vertex sequences. Thus non-graphic characterizations of the various types of routes are obtained.

Keywords: path, trail, route system

Classification (MSC2000): 05C38, 05C12

Full text of the article:

[Previous Article] [Next Article] [Contents of this Number]
© 2005 ELibM and FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition